Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Unwanted pregnancy, have not got periods after taking MP forte tablets. What should be done?

Hi,My wife is pregent for 55 days.....I dnt want chaild at this moment as my son 1 year old.I had given her M P Forte tablets for 3 days..2 tables twice a day as recomended by medical practioner..and I was told she will have her period within 3 days of taking this pill ..Hoever this her 4 days still she has not got her periods..What shall I pls advice...Or should I use other medicine..
Asked On : Sun, 30 Sep 2012
Answers:  2 Views:  4280
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
MP forte is not an abortion causing medicine. The best thing that you should do to abort an unwanted pregnancy at this stage is to consult a gynecologist and take advice. In early pregnancy, abortion can be easily done by medical means and there is less need to go for surgical intervention. So, do not try self medication as this is going to be harmful. Take care.
Answered: Sun, 30 Sep 2012
I find this answer helpful
OBGYN Dr. Asra Ishtiaq Ahmed's  Response
hello there..
Firstly i would want to know if your wife had a positve pregnancy test before taking the medication and if you got an ultrasound done before taking these tablets.
Two things before attempting a medical abortion (abortion using tablets) is to confirm the pregnancy by urine test , then know the site and size of pregnancy with ultrasound. As missing periods doesnt mean that one is pregnant as it could be due to other reasons. Also ultrasound is important prior to taking these medicines as its important to know if the pregnancy is in uterus and not extrauterine as they dont help pregnancies which are extrauterine rather harmful.Size of the pregnancy is also important as these medicines are not useful beyond 7weeks of pregnancy that is pregnancy should be less than 49days as it may lead to failed abortion or incomplete abortion if used after this period.

Besides the tablet you have mentioned is not a standard drug for abortion. What i know , it is an ayurvedic tablet to get periods and doesnot cause abortion in those pregnant.

Now since you have taken these tablets, and dint have bleeding, i would suggest you go for an ultrasound to know what is size of pregnancy, whether viable or not. Incase its viable , you can continue with the pregnancy bearing in mind risks involved to the baby due to intake of these tablets. But its your choice and if you dont want to continue , you should consult a gynecologist for a planned surgical abortion.

take care
Answered: Sun, 30 Sep 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor